Author: Zhi-zhong Sun; Xiaonan Wu; Jiwei Zhang; Desheng Wang;

Title: A linearized difference scheme for semilinear parabolic equations with nonlinear absorbing boundary conditions

Journal: APPLIED MATHEMATICS AND COMPUTATION

Volume: 218

Page: 5187 - 5201

Year: 2012


Author: Jiwei Zhang; Houde Han; Hermann Brunner;

Title: Numerical Blow-up of Semilinear Parabolic PDEs on Unbounded Domains in a"e(2)

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 49

Page: 367 - 382

Year: 2011


Author: Houde Han; Zhiwen Zhang;

Title: Split Local Artificial Boundary Conditions for the Two-Dimensional Sine-Gordon Equation on R(2)

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 10

Page: 1161 - 1183

Year: 2011


Author: Hongwei Li; Xiaonan Wu; Jiwei Zhang;

Title: Local absorbing boundary conditions for nonlinear wave equation on unbounded domain

Journal: PHYSICAL REVIEW E

Volume: 84

Year: 2011


Author: Xiaonan Wu; Jiwei Zhang;

Title: HIGH-ORDER LOCAL ABSORBING BOUNDARY CONDITIONS FOR HEAT EQUATION IN UNBOUNDED DOMAINS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Volume: 29

Page: 74 - 90

Year: 2011


Author: Yong-Jun Chen; Yuko Nagamine; Tomohiko Yamaguchi; Kenichi Yoshikawa;

Title: Anomalous roughening of curvature-driven growth with a variable interface window

Journal: PHYSICAL REVIEW E

Volume: 82

Year: 2010


Author: Shenggao Zhou; Xiaoliang Cheng;

Title: Numerical solution to coupled nonlinear Schrodinger equations on unbounded domains

Journal: MATHEMATICS AND COMPUTERS IN SIMULATION

Volume: 80

Page: 2362 - 2373

Year: 2010


Author: Hermann Brunner; Xiaonan Wu; Jiwei Zhang;

Title: COMPUTATIONAL SOLUTION OF BLOW-UP PROBLEMS FOR SEMILINEAR PARABOLIC PDEs ON UNBOUNDED DOMAINS

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Volume: 31

Page: 4478 - 4496

Year: 2010


Author: Jiwei Zhang; Zhenli Xu; Xiaonan Wu;

Title: Unified approach to split absorbing boundary conditions for nonlinear Schrodinger equations: Two-dimensional case

Journal: PHYSICAL REVIEW E

Volume: 79

Year: 2009


Author: Houde Han; Zhiwen Zhang;

Title: Split local absorbing conditions for one-dimensional nonlinear Klein-Gordon equation on unbounded domain

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 8992 - 9004

Year: 2008


Author: Jiwei Zhang; Zhenli Xu; Xiaonan Wu;

Title: Unified approach to split absorbing boundary conditions for nonlinear Schrodinger equations

Journal: PHYSICAL REVIEW E

Volume: 78

Year: 2008


Author: Xiaonan Wu; Jiwei Zhang;

Title: Artificial boundary method for two-dimensional Burgers' equation

Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS

Volume: 56

Page: 242 - 256

Year: 2008


Author: Chunxiong Zheng;

Title: An exact absorbing boundary condition for the Schrodinger equation with sinusoidal potentials at infinity

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 3

Page: 641 - 658

Year: 2008


Author: Chunxiong Zheng;

Title: A perfectly matched layer approach to the nonlinear Schrodinger wave equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 537 - 556

Year: 2007


Author: Chunxiong Zheng;

Title: Numerical solution to the sine-Gordon equation defined on the whole real axis

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Volume: 29

Page: 2494 - 2506

Year: 2007